Alert archive / Oklahoma / Flash Flood Warnings in 2007

Flash Flood Warning 16, NWS Norman, OK

March 30, 2007Cleveland County, Grady County, McClain County, Oklahoma

NWS Norman, OK issued this flash flood warning at Mar 30, 2007, 5:33 PM CDT for Cleveland County, Grady County, McClain County, Oklahoma. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2007, 5:33 PM CDT (22:33 UTC)
Expired
Mar 30, 2007, 7:30 PM CDT
In force
117 min
Issued by
NWS Norman, OK
Area
Whole counties

Counties Cleveland County, OK, Grady County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 38 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.6 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2007-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 583 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2007-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
583 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KOUN 302235
FFWOUN
OKC017-027-051-087-109-310030-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
533 PM CDT FRI MAR 30 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CANADIAN COUNTY IN CENTRAL OKLAHOMA...
  CLEVELAND COUNTY IN CENTRAL OKLAHOMA...
  GRADY COUNTY IN CENTRAL OKLAHOMA...
  MCCLAIN COUNTY IN CENTRAL OKLAHOMA...
  OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...

* UNTIL 730 PM CDT

* AT 533 PM CDT...A BAND OF VERY HEAVY RAIN IS OVERSPREADING THE 
OKLAHOMA CITY METROPITAN AREA...WITH ANOTHER 1 TO 2 INCHES POSSIBLE 
THROUGH 730 PM. THIS RAIN WILL ON TOP OF AN ALREADY SATURATED GROUND 
WITH ADDITIONAL FLOODING PROBLEMS RESULTING.

* LOCATIONS IN THE WARNING INCLUDE AMBER...BETHANY...BLANCHARD...
  BRIDGE CREEK...CHOCTAW...COLE...DEL CITY...FOREST PARK...GOLDSBY...
  JONES...LAKE ALUMA...LAKE THUNDERBIRD...MIDDLEBERG...MIDWEST
  CITY...MOORE...MUSTANG...NEWCASTLE...NICHOLS HILLS...NICOMA PARK...
  NOBLE...NORMAN...OKLAHOMA CITY...SPENCER...THE VILLAGE...TINKER AIR
  FORCE BASE...TUTTLE...VALLEY BROOK...WARR ACRES AND YUKON.

KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS. THE BANKS OF 
STREAMS AND FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND MAY GIVE 
WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS FLOOD 
WATERS

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.

LAT...LON 3557 9792 3507 9789 3509 9723 3558 9722

$$

JAMES
1 follow-up statement
000 
WGUS74 KOUN 310031
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
728 PM CDT FRI MAR 30 2007

OKC017-027-051-087-109-310038-
CANADIAN OK-OKLAHOMA OK-CLEVELAND OK-GRADY OK-MCCLAIN OK-
728 PM CDT FRI MAR 30 2007

...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 PM CDT FOR MCCLAIN...
GRADY...CLEVELAND...OKLAHOMA AND CANADIAN COUNTIES...

AT 728 PM...RADAR SHOWED THE BACK EDGE OF THE MOST PERSISTENT RAIN 
EXTENDING FROM OKARCHE...TO YUKON...AND BLANCHARD...WHICH IS 
EXPECTED TO CLEAR THE ENTIRE OKLAHOMA METROPOLITAN BY 8 PM...WITH 
ANOTHER QUARTER INCH OF RAIN POSSIBLE. DESPITE THE WORST OF THE RAIN 
ENDING...RUNOFF FROM EARLIER RAIN MAY ALLOW FLOODING TO CONTINUE 
THROUGHOUT THE EVENING. MORE RAIN MAY DEVELOP ACROSS THE REGION 
OVERNIGHT AS THE MAIN STORM SYSTEM FINALLY MOVES OVER THE AREA.

LAT...LON 3557 9792 3507 9789 3509 9723 3558 9722

$$

JAMES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 11:20 AM CDT, 6 hours 13 minutes earlier.

Area forecast discussion, Mar 30, 11:20 AM CDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1120 AM CDT FRI MAR 30 2007

.DISCUSSION...

DUE TO SEVERE WEATHER OPERATIONS...WE ARE CONSOLIDATING THE AREA
FORECAST DISCUSSION INTO ONE ISSUANCE TODAY. SO THIS WILL REPRESENT
THE FORECAST RATIONAL FOR TODAY/TONIGHT...AND THE NEXT 7 DAYS.

COOLER AND DRIER AIR CONTINUES TO ACCELERATE SOUTHWARD ACROSS WEST
TEXAS IN RESPONSE TO THE DEEPENING SURFACE LOW AND ASSOCIATED
BALANCING OF MASS CONVERGENCE WITH ALL THE CONVECTION. THE
ASSOCIATED FRONT IS NEARLY STATIONARY AND EXTENDS NORTHEASTWARD
FROM THE LOW TO NEAR WICHITA FALLS...EL RENO...AND PONCA CITY WITH
ANOTHER WEAKER BUT POTENTIALLY SIGNIFICANT BOUNDARY EXTENDING ACROSS
NORTH TEXAS. HAVE ALREADY LOWERED HIGH TEMPERATURES TODAY DUE TO
THESE TRENDS. CONVECTION IS ALSO EXPANDING ACROSS THE REGION IN
RESPONSE TO AN INTENSE SHORTWAVE TROUGH OVER SOUTHWEST TEXAS AND
WEAKLY CAPPED ENVIRONMENT.

REGARDING THE EVOLUTION OF RELEVANT WEATHER FEATURES THROUGH TONIGHT
WE ARE FOLLOWING A COMPROMISE BETWEEN THE NAM AND GFS WHICH HAS THE
SURFACE LOW DEEPENING ALONG THE ABOVE MENTIONED FRONT LATER TODAY
WHILE LIFTING NORTHWARD ALONG IT. THIS SCENARIO WOULD ALSO ALLOW THE
BOUNDARY OVER NORTH TEXAS TO LIFT COMPLETELY NORTHWARD WITH THE
SURFACE LOW AND ALLOW THE WARM SECTION OVER CENTRAL TEXAS TO HAVE AT
LEAST AN OPPORTUNITY TO ADVECT INTO SOUTH CENTRAL OKLAHOMA...PERHAPS
EVEN FARTHER NORTH...DEPENDING ON CONVECTION NORTH OF IT.

GIVEN THE MAGNITUDE OF LIFT AND ASSOCIATED VERTICAL SHEAR LATE
DEVELOPING OVER THE AREA LATE TODAY/TONIGHT...WE ARE CONCERNED ABOUT
THE POSSIBILITY OF NEEDING A MODERATE RISK FOR THE PROPOSED POSITION
OF THE WARM SECTOR WHICH IS FORECAST TO LIFT COMPLETELY NORTH OF THE
RED RIVER LATE TODAY AND ESPECIALLY TONIGHT. SO THE NOON ISSUANCE OF
THE HAZARDOUS WEATHER OUTLOOK MAY REFLECT THIS THINKING. IF
SUFFICIENT INSTABILITY CAN MANAGE TO WORK ITS WAY INTO THE
REGION...THE POTENTIAL EXISTS FOR A SIGNIFICANT TORNADO
POTENTIAL...WITH STORMS POSSIBLY FORMING IN THE WARM SECTOR...ALONG
WITH AN INTENSE SQUALL LINE NEAR THE EASTWARD SURGING COLD FRONT
LATER TONIGHT. THESE ARE CONCERNS FOR MAINLY LATE TODAY AND THROUGH
TONIGHT. IF THE WARM SECTOR LIFTS EVEN FARTHER NORTH...THE MODERATE
RISK AREA MAY NEED TO LIFTED NORTHWARD WITH IT.

AFTER TONIGHT...SCATTERED -TSRA MAY AFFECT NORTHERN OKLAHOMA ON
SATURDAY AS THE DEEPENING UPPER LOW SUPPORT STEEP LAPES AND WEAK
INSTABILITY ABOVE THE ASSOCIATED CYCLONIC LOWER LEVEL FLOW. WILL
HAVE TO WATCH FOR STRONG WINDS ALONG THE KANSAS BORDER SATURDAY AS
WELL AS A DEEPLY MIXED BOUNDARY LAYER MAY ALSO DEVELOP. NOT
EXPECTING A WIND ADVISORY BUT IT WOULD NOT RULE OUT THE
POSSIBILITY...ESPECIALLY IF THE SURFACE LOW STAYS CLOSE TO THE
KANSAS/OKLAHOMA STATE LINE.

EXPECT THE NEXT CHANCE FOR THUNDERSTORMS TO DEVELOP BY NEXT MONDAY
NIGHT AND TUESDAY AS ANOTHER COLD FRONT ENTERS THE REGION. HAVE MADE
LITTLE CHANGES FOR THESE PERIODS....PREFERRING TO PLACE OUR EMPHASIS
ON TODAY AND TONIGHT.

THE FLOOD WATCH THAT IS ALREADY IN EFFECT WILL NOT BE CHANGED WITH
ANTECEDENT CONDITIONS AND FORECAST QPF STILL SUPPORTING THIS IDEA.

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  55  68  47  79 /  80  20  10  10
HOBART OK         50  68  46  79 /  90  10   0  10
WICHITA FALLS TX  55  70  50  80 /  80  10  10  10
GAGE OK           45  62  43  76 /  80  20   0  10
PONCA CITY OK     55  63  46  77 /  80  30  10  10
DURANT OK         61  71  52  81 /  80  30  10  10

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ006>008-011>013-
     015>020-022>032-035-037>048-050>052.

TX...FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ085-086-088>090.

JAMES/PALUCKI
Hazardous weather outlook, Mar 30, 7:58 AM CDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
758 AM CDT FRI MAR 30 2007

OKZ004>048-050>052-TXZ083>090-301700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
758 AM CDT FRI MAR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTH
CENTRAL... CENTRAL... AND SOUTHERN OKLAHOMA... AND ALL OF WESTERN
NORTH TEXAS THROUGH TONIGHT.

LOCATION...
THE SLIGHT RISK AREA IS MAINLY SOUTHEAST OF A CHEROKEE... TO
CLINTON... TO HOLLIS LINE.

IMPACTS...
HAIL TO THE SIZE OF GOLFBALLS.... WIND GUSTS TO 70 MPH... AND
ISOLATED TORNADOES WILL BE POSSIBLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 3 PM THROUGH
TONIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH
TONIGHT.

DISCUSSION...
THE MAIN UPPER LOW OVER THE SOUTHERN ROCKIES THIS MORNING WILL MOVE
EAST INTO THE SOUTHERN PLAINS TODAY AND TONIGHT... WITH DISTURBANCES
ROTATING AROUND THE SYSTEM. MEANWHILE... A COLD FRONT WHICH MOVED
ACROSS NORTHWEST OKLAHOMA EARLY THIS MORNING WILL CONTINUE TO MOVE
SOUTHEAST THIS MORNING AND STALL NEAR THE INTERSTATE 44 CORRIDOR
BEFORE LIFTING BACK NORTH. A SURFACE LOW PRESSURE IS ALSO EXPECTED
TO DEVELOP ALONG THE FRONT LATER TODAY. PERIODS OF WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL DEVELOP THROUGH TONIGHT AS THE UPPER
LOW APPROACHES THE AREA. IF WIDESPREAD ACTIVITY DEVELOPS BEFORE
HEATING CAN DESTABILIZE THE ATMOSPHERE... STRONG INSTABILITY WILL
LIKELY NOT DEVELOP. HOWEVER... AS THE DAY PROGRESSES WIND SHEAR WILL
INCREASE ACROSS THE REGION ALONG WITH COOLING AT THE MID AND UPPER
LEVELS. THIS WIND SHEAR AND COOLING ALOFT ALONG WITH VARIOUS
BOUNDARIES AND A DEVELOPING SURFACE LOW IN THE AREA MAY BE
SUFFICIENT FOR SEVERE STORMS TO DEVELOP. IF ENOUGH HEATING OCCURS...
INSTABILITY AND WIND SHEAR WILL LIKELY BE SUFFICIENT FOR SEVERE
STORMS TO DEVELOP ACROSS MUCH OF OKLAHOMA AND ALL OF WESTERN NORTH
TEXAS. IF SEVERE STORMS DO DEVELOP... ISOLATED TORNADOES... LARGE
HAIL... AND DAMAGING WIND GUSTS WILL BE POSSIBLE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAR 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
PERIODS OF HEAVY RAINFALL PRODUCING WIDESPREAD RAINFALL AMOUNTS OF
TWO TO FOUR INCHES... WITH LOCALIZED AMOUNTS OF OVER 5 INCHES
POSSIBLE... WILL RESULT IN RAPID RUNOFF LEADING TO MAINSTEM FLOODING
OF AREA RIVERS AND FLASH FLOODING. URBAN AREAS WILL ALSO BE PRONE TO
FLOODING OF STREETS. A FLOOD WATCH IS IN AFFECT THROUGH SATURDAY
MORNING FOR MUCH OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. PLEASE
REFER TO THE FLOOD WATCH PRODUCT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LIKELY CONTINUE OVER PARTS OF THE AREA SATURDAY
AS THE UPPER STORM SYSTEM EXITS THE REGION.

AN ACTIVE WEATHER PATTERN RETURNS TO THE REGION EARLY NEXT
WEEK...WITH ADDITIONAL CHANCES OF SEVERE STORMS.

OTHER HAZARDOUS WEATHER...
LINGERING HEAVY RAIN MAY CONTINUE TO CAUSE FLOODING IN SOME
LOCATIONS SATURDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

MAXWELL

In the hours before

Local storm report, Mar 30, 2:49 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
249 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FLASH FLOOD      BELLEVUE                33.63N 98.02W
03/30/2007                   CLAY               TX   LAW ENFORCEMENT

            FM 1288 NORTH OF BELLEVUE FLOODING.

0150 PM     FLASH FLOOD      WAURIKA                 34.17N 98.00W
03/30/2007                   JEFFERSON          OK   LAW ENFORCEMENT

            WATER UP TO 3 FEET NEAR COURTHOUSE.

0150 PM     FLASH FLOOD      2 N RYAN                34.05N 97.95W
03/30/2007                   JEFFERSON          OK   LAW ENFORCEMENT

            US HWY 81 2N OF RYAN CLOSED DUE TO HIGH WATER.

0230 PM     TSTM WND GST     WESTOVER                33.50N 99.02W
03/30/2007  E60 MPH          BAYLOR             TX   PUBLIC

            ESTIMATED 50-60 MPH GUSTS

0230 PM     FLASH FLOOD      WALTERS                 34.36N 98.31W
03/30/2007                   COTTON             OK   COUNTY OFFICIAL

            SEVERAL CITY STREETS CLOSED DUE TO HIGH WATER.

&&

DW
Local storm report, Mar 30, 3:59 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      DUNCAN                  34.52N 97.97W
03/30/2007                   STEPHENS           OK   EMERGENCY MNGR

            WATER UP TO 3 FEET DEEP ON CITY STREETS.

0300 PM     FLASH FLOOD      4 W RANDLETT            34.18N 98.53W
03/30/2007                   COTTON             OK   COUNTY OFFICIAL

            WATER OVER HWY 36 WEST OF RANDLETT

0300 PM     FLASH FLOOD      1 N WALTERS             34.37N 98.31W
03/30/2007                   COTTON             OK   COUNTY OFFICIAL

            EAST CACHE CREEK OUT OF BANKS.

0300 PM     FLASH FLOOD      7 N WALTERS             34.46N 98.31W
03/30/2007                   COTTON             OK   COUNTY OFFICIAL

            WATER OVER ROAD ON COUNTY LINE ROAD.

0300 PM     FLASH FLOOD      3 N RANDLETT            34.22N 98.46W
03/30/2007                   COTTON             OK   COUNTY OFFICIAL

            DEEP RED CREEK OUT OF BANKS.

0300 PM     TSTM WND GST     3 S HENRIETTA           33.77N 98.19W
03/30/2007  M64 MPH          CLAY               TX   AMATEUR RADIO

&&

DW
Special weather statement, Mar 30, 4:00 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
400 PM CDT FRI MAR 30 2007

OKZ044-302115-
COTTON OK-
400 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR COTTON COUNTY.

A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 5 MILES NORTH OF
WALTERS TO 7 MILES EAST OF TAYLOR AT 400 PM CDT...MOVING NORTH AT 45
MPH.

SMALL HAIL AND WINDS AROUND 50 MPH AND VERY HEAVY RAIN ARE POSSIBLE.

PEOPLE IN COTTON COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

30
Local storm report, Mar 30, 4:16 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
416 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     FLASH FLOOD      JOLLY                   33.88N 98.35W
03/30/2007                   CLAY               TX   AMATEUR RADIO

            WATER COVERING FM 2393 NORTH AND SOUTH OF JOLLY.

&&

DW
Local storm report, Mar 30, 4:53 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
453 PM CDT FRI MAR 30 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     FLASH FLOOD      3 N HENRIETTA           33.86N 98.19W
03/30/2007                   CLAY               TX   AMATEUR RADIO

            WATER FLOWING OVER FM 1197 ROAD.

&&

FM
Special weather statement, Mar 30, 5:30 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
530 PM CDT FRI MAR 30 2007

OKZ039-302245-
STEPHENS OK-
530 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR STEPHENS COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 10 MILES NORTHWEST OF LOCO AT 530
PM CDT...MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 45 MPH AND TORRENTIAL ARE LIKELY.

PEOPLE IN STEPHENS COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 12:09 PM CDTSevere Thunderstorm WarningOUNJefferson51 min
Mar 30, 12:55 PM CDTFlash Flood WarningOUNJefferson3 hr
Mar 30, 1:16 PM CDTFlash Flood WarningOUNJefferson3 hr
Mar 30, 1:37 PM CDTFlash Flood WarningOUNStephens3 hr
Mar 30, 1:38 PM CDTFlash Flood WarningOUNComanche3 hr
Mar 30, 1:48 PM CDTFlash Flood WarningOUNCotton3 hr
Mar 30, 3:20 PM CDTFlash Flood WarningOUNCarter, Love3 hr
Mar 30, 4:01 PM CDTFlash Flood WarningOUNJefferson4 hr
Mar 30, 4:03 PM CDTSevere Thunderstorm WarningOUNJefferson42 min
Mar 30, 4:29 PM CDTFlash Flood WarningOUNStephens3 hr
Mar 30, 5:33 PM CDTFlash Flood WarningOUNCanadian, Oklahoma117 min
Mar 30, 6:11 PM CDTFlash Flood WarningOUNCarter, Love3 hr
Mar 30, 6:17 PM CDTTornado WarningOUNCleveland, McClain28 min

Nearby

Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.